I used to take Glisulin, recomended by my endocrinologo because I was living in Costa Rica, but since I am living in Indonesia now, they only have glucophage or glucophage xr, but sometimes I am feeling uneasy, getting hungry, dizzy, hot inside and losing some of my hair
Quick research shows that Glisulin is a Brand name for Metformin. Glucophage and Glucophage XR are also Metformin.
Looks like you are taking the same thing.
However, I am not positive what Glisulin is as it is not a marketed barnd here. But I am pretty sure its the same thing. If you are having issues check with your MD.
Brian Spoelhof PharmD Candidate
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 2 answers
Posted 23 Apr 2012 • 1 answer
Posted 6 Jul 2013 • 1 answer
Glucophage XR - if I should take glucophage 850 mg twice a day but I forget to take the evening dose
Posted 28 Dec 2013 • 1 answer
Posted 10 Sep 2014 • 1 answer